# SDR 03FDEA00956

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 12,845 hours, 6,481 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  658 57-10 0006637  21JUN03  BFM  CLOSE R  COMPLY WITH E.A. 6-5752-70956 WINGS-BASIC-REPAIR OF FLAP TRAILING EDGE (Z CHANNEL)    FACT  23JUN03  17:40  BFM R  COMPLIED WITH EA NR 6-5752-70956 WINGS-BASIC-REPAIR OF FLAP TRAILING  EDGE (Z-CHANNEL) IAW/SRM 51-71-40 PAGE 201.
